# SDR IPXA3B79988

- Difficulty date: August 8, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B152637
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, LT WING TO BODY FAIRING AFT OF LT WING GEAR CUTOUT AT BS 1330     COMPOSITE HOT BOND REPAIR PERFORMED IAW SRM 51-70-07, PAR 5H, REV 67.
